# SDR DALA2025051903842

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 63,385 hours, 33,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 DURING WING LUBE FOUND LT #2 SLAT CLOSING PLATE CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED CLOSING PLATE PER A319 AMM 27-84.
